# SDR DL75E071334

- Difficulty date: October 10, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 34,308 hours, 12,635 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FWD GALLEY NR 1 OVEN REPORTED SMOKE AFTER OVEN FOOD SPILL.  CLEANED OVEN  THEN CYCLED OVEN FOR 2 HRS OK FOR SVC MCO/PL RMVD.
